MathSciNet Relay Station
MathSciNet bibliographic data
MR660613 (84d:60104) 60J15 (28A12 46G99)
Chiang, Tzuu Shuh A note on the irreducibility of Lebesgue measure with applications to random walks on the unit circle. Proc. Amer. Math. Soc. 85 (1982), no. 4, 603–605.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement